A female asked:
Disclaimer

i used a neti pot and after i used it i was spitting up a little from what went to the back of my throat and when i spit a little blood came out ?

1 doctor answer
Dr. Thomas Mcgowan
Specializes in Family Medicine
Irritation: A small amount of blood from using a spray or netti pot can happen just from irritation from the pressure of the saline or from direct contact from the tube. I f it is only a small amount, it is fine, if it is persistent, go see a doctor.
Answered on Oct 16, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Michael Michaels
52 years experience Urology
Get checked: You need to be examined to find out what's causing you to spit up blood.Good luck.
A 23-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Mild trauma: warm water gargles. You probably hit the back of your throat.
1
1 thank
A 39-year-old male asked:
Dr. Milton Alvis, jr
40 years experience Preventive Medicine
SoarThroat aResponse: to a combination of issues; weather unlikely a significant issue, more likely a diversion of attention from more powerful internal issues controlling ... Read More
A female asked:
Dr. Andrey Lev-weissberg
17 years experience Internal Medicine
Blood in spit: Vomiting violently sometimes causes small tears in you esophageal muscosa which bleeds and you can see the blood in your spit like you described. If t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month